# SDR HALA2010082200377

- Difficulty date: August 22, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 70,976 hours, 31,622 cycles
- Engine: Ge CF680
- System (JASC): 4920 · APU Core Engine
- Part: Actuator
- Part number: 7321387010
- Part serial: 15693
- Condition: Failed
- Location: Apu
- Part time: 9,658 hours, 2,125 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - APU FAULT ICAS AND APU AUTO SHUTDOWN.  BITE CHECKED APU ECU AND FOUND "DOOR SYS" FAULT ON ECU. REPLACED RELAYS K547 AND K176 IAW FIM 49-11-00/101 FOR PRECAUTIONARY. R & R APU DOOR ACTUATOR MM 49-15-06 RR APU DOOR OPEN SWITCH IAW MM 49-15-02 OPS CHECK GOOD, OK FOR SERVICE.
